Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Boundary links and an unlinking theorem


Author: M. A. Gutiérrez
Journal: Trans. Amer. Math. Soc. 171 (1972), 491-499
MSC: Primary 57C45; Secondary 55A25
MathSciNet review: 0310902
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: This paper gives a homotopic theoretic criterion for a higher dimensional link to be trivial.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 57C45, 55A25

Retrieve articles in all journals with MSC: 57C45, 55A25


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1972-0310902-X
PII: S 0002-9947(1972)0310902-X
Keywords: Boundary $ m$-link, lower central series of a group, Seifert manifolds
Article copyright: © Copyright 1972 American Mathematical Society